# SDR SWAA2025100210033

- Difficulty date: August 31, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N8618N
- Make and model: Boeing 737-8H4
- Aircraft serial: 36915
- Aircraft time: 39,747 hours, 19,114 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR STRUCTURE WEB LOCATED ON BL 0 BTW BS 277 TO BS 294.5 AT PASSENGER CABIN.   REPLACED WEB LOCATED FLOOR STRUCTURE ON BL 0 BTW BS 277 TO BS 294.5 AT PASSENGER CABIN. IAW SRM 51-40-02-0G, AND DWG 141A5400, SHEET 20, REV-.
